Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 302, NWS St. Louis, MO

May 25, 2006Fayette County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2006, 1:52 AM CDT for Fayette County, Illinois. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2006, 1:52 AM CDT (06:52 UTC)
Expired
May 25, 2006, 2:11 AM CDT
In force
19 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Fayette County, IL

The radar

The Lincoln radar (KILX), 118 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1105 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 250655
SVRLSX
ILC051-250730-
/O.NEW.KLSX.SV.W.0302.060525T0652Z-060525T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
152 AM CDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS

* UNTIL 230 AM CDT

* AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
  RAMSEY...OR ABOUT 7 MILES SOUTHEAST OF NOKOMIS...AND MOVING EAST AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RAMSEY...
  WRIGHTS CORNER...
  ST. ELMO...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3907 8906 3911 8915 3913 8923 3914 8924
      3921 8924 3921 8882 3912 8882 3911 8881
      3898 8881

$$
PEDIGO
1 follow-up statement
000 
WWUS53 KLSX 250711
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
210 AM CDT THU MAY 25 2006

ILC051-250720-
/O.CAN.KLSX.SV.W.0302.000000T0000Z-060525T0730Z/
FAYETTE IL-
210 AM CDT THU MAY 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

LAT...LON 3907 8906 3911 8915 3913 8923 3914 8924
      3921 8924 3921 8882 3912 8882 3911 8881
      3898 8881

$$

PEDIGO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 10:45 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 24, 10:45 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CDT WED MAY 24 2006

.DISCUSSION...
FORECAST DISCUSSION WILL FOCUS ON THIS AFTERNOON AND EVENINGS SEVERE
WEATHER EPISODE AND THE SUMMERLIKE PATTERN THAT WILL TAKE HOLD OF
THE CENTRAL UNITED STATES BY THE END OF THE WORK WEEK.

UPPER LOW CURRENTLY LOCATED ACROSS NORTHERN PLAINS WILL SLOWLY MOVE
EAST AS SURFACE LOW PRESSURE AND ATTENDANT COLD FRONT MOVE TOWARD
THE MISSISSIPPI RIVER VALLEY. RICH LOW LEVEL MOISTURE HAS RETURNED
TO CWA AS DEWPOINTS HAVE RISEN INTO THE 60S. WITH ABUNDANT
INSOLATION THIS AFTERNOON...CONVECTION DEVELOPING ACROSS CENTRAL
AND NORTHEAST MISSOURI WILL STRENGTHEN AND SPREAD SOUTHEAST ACROSS
THE REMAINDER OF THE CWA THROUGHOUT THE EVENING. ALL PARAMETERS
ARE COMING TOGETHER FOR A SIGNIFICANT SEVERE WEATHER EPISODE.

COLD FRONT MAKES IT TO I-70 BY DAYBREAK...WITH A SLIGHT CHANCE OF
THUNDERSTORMS REDEVELOPING THURSDAY AFTERNOON ACROSS THE
SOUTHEASTERN THIRD OF THE CWA...ALTHOUGH AT THIS POINT BELIEVE BEST
POTENTIAL WILL BE SOUTHEAST OF OUR CWA. OTHERWISE...UPPER LOW DIGS
SOUTH TOWARD THE OHIO RIVER VALLEY...BRINGING CLOUDS AND THE CHANCE
OF SHOWERS TO AT LEAST THE NORTHEASTERN THIRD OF THE CWA THURSDAY
AFTERNOON. SKIES WILL CLEAR AND HEIGHTS WILL RISE QUICKLY ON FRIDAY
AS HIGH PRESSURE AND THE UPPER RIDGE BUILDS OVERHEAD. ALL MODELS
INDICATE A WARM FRONTAL PASSAGE EARLY ON SATURDAY AND THEREFORE
COULD SEE SOME ISOLATED CONVECTION EARLY IN THE DAY ON
SATURDAY...BUT MORE IMPORTANTLY IS IN THE WAKE OF THE WARM FRONT THE
WIND WILL BECOME SOUTHWEST AND THE HOTTEST WEATHER OF THE YEAR THUS
FAR WILL FLOOD THE MID MISSISSIPPI RIVER VALLEY. OVERALL THE KEY TO
THIS WEEKEND (SATURDAY AND SUNDAY) WILL BE HOT AND DRY AS A STRONG
CAP WILL BE IN PLACE AS +20C 850MB TEMPERATURES OVERSPREAD THE
REGION. IN FACT...COULD NOT RULE OUT A FEW RECORD HIGHS BEING TIED
OR BROKEN.

RECORD HIGH TEMPERATURES FOR THIS WEEKEND FOLLOW:

            ST. LOUIS   COLUMBIA    QUINCY
SATURDAY        93         92         91
SUNDAY          93         91         94

AS THE UPPER LEVEL RIDGE BEGINS TO SLIDE EAST ON MONDAY AND COLLAPSE
BY THE MIDDLE OF NEXT WEEK...THE REGION WILL BECOME INFLUENCED BY A
MORE SOUTHWESTERLY FLOW ALOFT AND WEAKER CAP. DISTURBANCES MOVING
ALONG THE WESTERN AND NORTHERN PERIPHERY OF THE RIDGE WILL INTIATE
ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS. OTHERWISE THE
SUMMERLIKE WEATHER PATTERN IS PROGGED TO CONTINUE INTO THE MIDDLE OF
NEXT WEEK AS 850MB TEMPERATURES ARE TO REMAIN ABOVE +15C.

CVKING

&&

.AVIATION...
FOR THE 06Z TAFS...VRY WK CDFNT/SFC TROF EXTDS FM NR UIN SW TO
JUST S OF MKC. STILL PLENTY OF LOW LVL MOISTURE AND INSTABILITY SE
OF THIS WK CDFNT. WILL LEAVE OUT ANY CHC OF SHRA OR TSRA AT THE
TAF SITES TGT...ALTHOUGH ISOLD SHRA OR TSRA ARE STILL POSSIBLE.
MORE WIDESPREAD CONVECTION SHOULD OCCUR S AND E OF THE TAF SITES
ALNG AXIS OF THE SWLY LLJ. DO NOT SEE MUCH CLOUDINESS OVR THE TAF
SITES LT TGT AS MID LVL CLOUD CVR OVR IA WILL LIKELY REMAIN N OF
UIN LOOKING AT SATELLITE LOOP. UIN SHOULD GET SOME WRAP ARND MID
LVL CLOUDINESS ON THU...OTHERWISE TAF SITES SHOULD HAVE DIURNAL
CUMULUS ON THU. SCT SHRA OR TSRA MAY DVLP IN UIN...STL AND SUS THU
AFTN BUT PLAN TO LEAVE OUT OF THE TAF FCST ATTM. SWLY SFC WNDS
SHOULD GRADUALLY VEER ARND TO THE W ON THU BHND WK SFC TROF/CDFNT.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 24, 1:10 PM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
110 PM CDT WED MAY 24 2006

ILZ058>060-064-065-095>102-MOZ018-019-026-027-034>036-041-042-
047>052-059>065-072-073-251100-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE-
CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-JEFFERSON-JERSEY IL-
KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-MONITEAU-MONROE-
MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-SHELBY-
ST CHARLES-ST CLAIR IL-ST LOUIS-ST LOUIS CITY-WARREN-WASHINGTON-
110 PM CDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN MISSOURI AND
WESTERN ILLINOIS THIS AFTERNOON IN ADVANCE OF A COLD FRONT MOVING
INTO THE REGION. THESE THUNDERSTORMS WILL THEN TRACK SOUTHEAST ACROSS
EASTERN MISSOURI AND WESTERN ILLINOIS DURING THE LATE AFTERNOON AND
EVENING HOURS. THE PRIMARY SEVERE WEATHER THREAT FROM THESE STORMS
WILL BE DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES
IN DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST ON THURSDAY AS
THE COLD FRONT SLOWLY ADVANCES THROUGH THE AREA.

HOT AND HUMID CONDITIONS MORE TYPICAL OF SUMMER WILL GRIP THE AREA
FOR THE MEMORIAL DAY WEEKEND. HIGH TEMPERATURES WILL BE NEAR RECORD
LEVELS...AVERAGING 10 TO 15 DEGREES ABOVE NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING.

ILZ069-070-074-079-MOZ074-075-084-085-099-251100-
CLINTON IL-IRON-MADISON-MARION IL-RANDOLPH IL-REYNOLDS-ST FRANCOIS-
STE GENEVIEVE-WASHINGTON IL-
110 PM CDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSOURI
AND EXTREME SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN MISSOURI AND
WESTERN ILLINOIS THIS AFTERNOON IN ADVANCE OF A COLD FRONT MOVING
INTO THE REGION. THESE THUNDERSTORMS WILL THEN TRACK SOUTHEAST ACROSS
EASTERN MISSOURI AND WESTERN ILLINOIS DURING THE LATE AFTERNOON...AND
SHOULD IMPACT SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS
DURING THE EVENING HOURS. THE PRIMARY SEVERE WEATHER THREAT FROM
THESE STORMS WILL BE DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL UP
TO 2 INCHES IN DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST ON THURSDAY AS
THE COLD FRONT SLOWLY ADVANCES THROUGH THE AREA. A FEW STRONG TO
SEVERE THUNDERSTORMS ARE POSSIBLE.

HOT AND HUMID CONDITIONS MORE TYPICAL OF SUMMER WILL GRIP THE AREA
FOR THE MEMORIAL DAY WEEKEND. HIGH TEMPERATURES WILL BE NEAR RECORD
LEVELS...AVERAGING 10 TO 15 DEGREES ABOVE NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING.

GLASS

In the hours before

Local storm report, May 24, 8:37 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             ASHLEY                  38.33N 89.19W
05/24/2006  E0.75 INCH       WASHINGTON         IL   TRAINED SPOTTER

&&

FGLASS
Local storm report, May 24, 8:39 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             OKAWVILLE               38.43N 89.55W
05/24/2006  E1.00 INCH       WASHINGTON         IL   TRAINED SPOTTER

&&

FGLASS
Local storm report, May 24, 8:42 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLOOD            SMITHBORO               38.89N 89.34W
05/24/2006                   BOND               IL   TRAINED SPOTTER

            WATER A FOOT DEEP COVERING PARTS OF HOOKDALE AND SWAN
            ROAD ON THE SOUTH SIDE OF TOWN

&&

FGLASS
Local storm report, May 24, 8:51 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             SHILOH                  38.55N 89.91W
05/24/2006  E1.25 INCH       ST. CLAIR          IL   TRAINED SPOTTER

&&

FGLASS
Local storm report, May 24, 9:52 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
952 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             WARRENTON               38.82N 91.14W
05/24/2006  E1.00 INCH       WARREN             MO   TRAINED SPOTTER

0345 PM     HAIL             1 S KEMPER              39.20N 90.17W
05/24/2006  E0.75 INCH       JERSEY             IL   LAW ENFORCEMENT

0350 PM     HAIL             1 S KEMPER              39.20N 90.17W
05/24/2006  E1.00 INCH       JERSEY             IL   EMERGENCY MNGR

0355 PM     TSTM WND DMG     4 E VIRDEN              39.50N 89.69W
05/24/2006                   MONTGOMERY         IL   AMATEUR RADIO

            2 BARNS DAMAGED...1 HOUSE ROOF BLOWN OFF...NUMEROUS TREES
            DOWN...THOMASVILLE ROAD CLOSED TO TRAFFIC DUE TO DEBRIS.

0355 PM     HAIL             GIRARD                  39.45N 89.78W
05/24/2006  E0.75 INCH       MACOUPIN           IL   TRAINED SPOTTER

0400 PM     HAIL             CHESTERFIELD            39.26N 90.07W
05/24/2006  E1.00 INCH       MACOUPIN           IL   COUNTY OFFICIAL

0400 PM     HAIL             OLD MONROE              38.93N 90.75W
05/24/2006  M1.75 INCH       LINCOLN            MO   TRAINED SPOTTER

             ALSO LIGHTNING STRIKE TO A MOBILE HOME DESTROYING IT

0405 PM     HAIL             1 SW OLD MONROE         38.92N 90.76W
05/24/2006  E0.75 INCH       LINCOLN            MO   TRAINED SPOTTER

0410 PM     HAIL             1 E TROY                38.98N 90.96W
05/24/2006  E0.75 INCH       LINCOLN            MO   TRAINED SPOTTER

0440 PM     HAIL             4 N COLUMBIA            39.01N 92.33W
05/24/2006  E0.75 INCH       BOONE              MO   EMERGENCY MNGR

0440 PM     TSTM WND GST     3 W GRAFTON             38.97N 90.48W
05/24/2006  E60.00 MPH       JERSEY             IL   LAW ENFORCEMENT

            POLICE OFFICERS ON HWY 100

0450 PM     HAIL             COLUMBIA                38.95N 92.33W
05/24/2006  E1.75 INCH       BOONE              MO   TRAINED SPOTTER

0456 PM     FUNNEL CLOUD     BETHALTO                38.90N 90.05W
05/24/2006                   MADISON            IL   PUBLIC

0500 PM     HAIL             MOUNT OLIVE             39.07N 89.73W
05/24/2006  M0.88 INCH       MACOUPIN           IL   AMATEUR RADIO

0500 PM     TSTM WND DMG     NOKOMIS                 39.30N 89.29W
05/24/2006                   MONTGOMERY         IL   TRAINED SPOTTER

            WINDS ESTIMATED OVER 60MPH...NUMEROUS TREE BRANCHES AND
            WHOLE TREES BLOWN OVER.

0500 PM     TSTM WND DMG     1 E ROXANA              38.84N 90.03W
05/24/2006                   MADISON            IL   AMATEUR RADIO

            NUMEROUS LARGE TREE LIMBS DOWN

0505 PM     HAIL             3 N SHIPMAN             39.16N 90.05W
05/24/2006  M1.00 INCH       MACOUPIN           IL   TRAINED SPOTTER

            TREES DOWN NEAR SHIPMAN SOUTH OF BEAVER DAM.

0506 PM     HAIL             COLUMBIA                38.95N 92.33W
05/24/2006  M0.75 INCH       BOONE              MO   TRAINED SPOTTER

            WIND ESTIMATED TO BE 65 MPH.

0510 PM     HAIL             PEVELY                  38.29N 90.40W
05/24/2006  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

0530 PM     HAIL             VALMEYER                38.30N 90.31W
05/24/2006  M0.75 INCH       MONROE             IL   TRAINED SPOTTER

0534 PM     HAIL             EDWARDSVILLE            38.80N 89.96W
05/24/2006  M1.75 INCH       MADISON            IL   AMATEUR RADIO

0535 PM     HAIL             BELLEVILLE              38.53N 90.00W
05/24/2006  M1.75 INCH       ST. CLAIR          IL   AMATEUR RADIO

0540 PM     TSTM WND DMG     4 N GREENVILLE          38.95N 89.40W
05/24/2006                   BOND               IL   LAW ENFORCEMENT

            POWER LINES DOWNED.

0540 PM     HAIL             SHILOH                  38.55N 89.91W
05/24/2006  E1.25 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0544 PM     HAIL             BELLEVILLE              38.53N 90.00W
05/24/2006  M1.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0545 PM     HAIL             SCOTT AFB               38.54N 89.85W
05/24/2006  E1.00 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            QUARTER SIZE HAIL AND TREES DOWN - WINDS ESTIMATED OVER
            50 MPH. HAIL HAS BEEN FALLING FOR FIVE MINUTES.

0547 PM     HAIL             SCOTT AFB               38.54N 89.85W
05/24/2006  E1.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            HAIL RANGING FROM QUARTER TO GOLF BALL SIZE LASTING 5
            MINUTES.

0550 PM     HAIL             SHILOH                  38.55N 89.91W
05/24/2006  M0.88 INCH       ST. CLAIR          IL   AMATEUR RADIO

0554 PM     TORNADO          WOBURN                  38.96N 89.35W
05/24/2006                   BOND               IL   COUNTY OFFICIAL

            2 MILES WEST NORTHWEST OF WOBURN AND TRAVELED JUST NORTH
            OF TOWN. NUMEROUS TREES UPROOTED...POWER LINES SNAPPED.
            STRUCTURAL DAMAGE TO SEVERAL RESIDENTIAL HOMES.

0555 PM     TORNADO          1 NE WOBURN             38.97N 89.33W
05/24/2006                   BOND               IL   TRAINED SPOTTER

            SEVERAL HOMES SUFFERED EXTENSIVE ROOF DAMAGE 1.5 MILES
            NORTHEAST OF WOBURN.

0600 PM     HAIL             BLOOMSDALE              38.01N 90.22W
05/24/2006  M0.75 INCH       STE. GENEVIEVE     MO   COUNTY OFFICIAL

0603 PM     TSTM WND DMG     GREENVILLE              38.89N 89.40W
05/24/2006                   BOND               IL   TRAINED SPOTTER

            TELEPHONE POLES SNAPPED OFF...NUMEROUS TREES DOWN...ONE
            THROUGH THE ROOF OF A HOUSE. FIRE DEPARTMENT ON SCENE.

0607 PM     HAIL             1 N ST. ROSE            38.70N 89.55W
05/24/2006  E1.75 INCH       CLINTON            IL   TRAINED SPOTTER

0610 PM     HAIL             1 N JAMESTOWN           38.75N 89.51W
05/24/2006  M1.75 INCH       BOND               IL   TRAINED SPOTTER

0614 PM     HAIL             KEYESPORT               38.74N 89.28W
05/24/2006  E1.00 INCH       CLINTON            IL   AMATEUR RADIO

0619 PM     FUNNEL CLOUD     RED BUD                 38.21N 90.00W
05/24/2006                   RANDOLPH           IL   COUNTY OFFICIAL

0620 PM     HAIL             DOE RUN                 37.74N 90.50W
05/24/2006  M0.75 INCH       ST. FRANCOIS       MO   CO-OP OBSERVER

0620 PM     HAIL             2 E RED BUD             38.21N 89.96W
05/24/2006  M1.00 INCH       RANDOLPH           IL   PUBLIC

0628 PM     HAIL             MARISSA                 38.26N 89.75W
05/24/2006  E0.75 INCH       ST. CLAIR          IL   COUNTY OFFICIAL

            60 MPH WINDS...HAIL COVERING THE GROUND

0628 PM     HAIL             2 S FARMINGTON          37.75N 90.43W
05/24/2006  E0.75 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

0640 PM     HAIL             8 SW WEINGARTEN         37.80N 90.32W
05/24/2006  E1.00 INCH       STE. GENEVIEVE     MO   PUBLIC

0705 PM     HAIL             FRENCH VILLAGE          37.97N 90.39W
05/24/2006  E1.00 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

0712 PM     HAIL             ST. MARY                37.88N 89.95W
05/24/2006  E1.00 INCH       STE. GENEVIEVE     MO   PUBLIC

0717 PM     HAIL             CHESTER                 37.92N 89.83W
05/24/2006  M0.88 INCH       RANDOLPH           IL   TRAINED SPOTTER

0718 PM     HAIL             CHESTER                 37.92N 89.83W
05/24/2006  E0.75 INCH       RANDOLPH           IL   TRAINED SPOTTER

            WINDS ESTIMATED TO BE 50 MPH.

0722 PM     HAIL             2 SE DE SOTO            38.12N 90.53W
05/24/2006  M1.00 INCH       JEFFERSON          MO   PUBLIC

            TIMBER CREEK RESORT

0726 PM     FLASH FLOOD      SMITHBORO               38.89N 89.34W
05/24/2006                   BOND               IL   TRAINED SPOTTER

            1 TO 2 FEET OF WATER COVERING THE ROAD AT HIGHWAY 140 AND
            NORTH MAIN STREET.

0739 PM     HAIL             PARK HILLS              37.85N 90.53W
05/24/2006  E0.75 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

0741 PM     HAIL             PARK HILLS              37.85N 90.53W
05/24/2006  M0.88 INCH       ST. FRANCOIS       MO   AMATEUR RADIO

0745 PM     HAIL             2 S FARMINGTON          37.75N 90.43W
05/24/2006  E0.75 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            WINDS ESTIMATED TO 45MPH...BRANCHES DOWN.

0745 PM     HAIL             BLOOMSDALE              38.01N 90.22W
05/24/2006  E1.00 INCH       STE. GENEVIEVE     MO   TRAINED SPOTTER

0758 PM     HAIL             RED BUD                 38.21N 90.00W
05/24/2006  E1.00 INCH       RANDOLPH           IL   TRAINED SPOTTER

            ALSO WINDS OF 45 TO 55 MPH MEASURED.

0800 PM     HAIL             RED BUD                 38.21N 90.00W
05/24/2006  M1.00 INCH       RANDOLPH           IL   TRAINED SPOTTER

0817 PM     HAIL             MARISSA                 38.26N 89.75W
05/24/2006  E1.00 INCH       ST. CLAIR          IL   AMATEUR RADIO

0819 PM     HAIL             NASHVILLE               38.35N 89.38W
05/24/2006  E0.75 INCH       WASHINGTON         IL   TRAINED SPOTTER

0820 PM     HAIL             NASHVILLE               38.35N 89.38W
05/24/2006  E1.00 INCH       WASHINGTON         IL   TRAINED SPOTTER

0830 PM     FLOOD            SMITHBORO               38.89N 89.34W
05/24/2006                   BOND               IL   TRAINED SPOTTER

            WATER A FOOT DEEP COVERING PARTS OF HOOKDALE AND SWAN
            ROAD ON THE SOUTH SIDE OF TOWN

0830 PM     HAIL             ASHLEY                  38.33N 89.19W
05/24/2006  E0.75 INCH       WASHINGTON         IL   TRAINED SPOTTER

0836 PM     HAIL             OKAWVILLE               38.43N 89.55W
05/24/2006  E1.00 INCH       WASHINGTON         IL   TRAINED SPOTTER

&&

FGLASS
Local storm report, May 24, 10:13 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     4 SE EWING              39.97N 91.66W
05/24/2006                   LEWIS              MO   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTED SEVERAL POWER LINES DOWN IN
            DURHAM.

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:10 PM CDTSevere Thunderstorm WarningLSXMarion39 min
May 24, 7:16 PM CDTFlash Flood WarningLSXBond4 hr
May 24, 7:31 PM CDTSevere Thunderstorm WarningLSXRandolph59 min
May 24, 7:37 PM CDTSevere Thunderstorm WarningLSXMonroe38 min
May 24, 7:46 PM CDTSevere Thunderstorm WarningLSXSaint Clair, Washington44 min
May 24, 8:25 PM CDTSevere Thunderstorm WarningLSXClinton, Washington50 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.